Structure of positive solutions in the periodic Lotka-Volterra competition model when a parameter varies

J Lopez-Gomez

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)739-768
Number of pages30
JournalNonlinear Analysis: Theory, Methods and Applications
Volume27
Issue number7
DOIs
Publication statusPublished - Oct 1996

Keywords

  • Analytic curves linking semi-trivial positive solutions
  • Characterization of the uniqueness and the stability
  • No solution isolas
  • Structure of coexistence states when a parameter varies

Cite this